2019
Том 71
№ 11

All Issues

Nytrebych Z. M.

Articles: 1
Article (Ukrainian)

Method for separation of variables for bilinear matrix functional equation and its applications

Kalenyuk P. I., Nytrebych Z. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1201–1209

Necessary and sufficient conditions for the solvability of a bilinear matrix functional equation are presented. The conditions are applied in the construction of the solutions of systems of partial differential equations.